I've checked the archives for some insight on the phenomenon of women living together's period synching, but didn't find anything.
Here's what's up:
After a year of horrible side-effects (terrible cramping, backaches, chronic monthly yeast infections, headaches, mood issues, etc) on Ortho-Cyclen, my doctor switched me to Yaz, which I've got to say, 16 days into my first pack, already feels dramatically different. (the fact that I've experienced absolutely no crotch-itch in 16 days is a relief I really can't describe)
The only side-effect I've been experiencing so far has been some very light spotting. At the moment, I'm staying with another woman who's period started pretty much on the day I started spotting, and so I wonder... is this really a side-effect, or am I synching with my host? I've experienced synching periods when I've lived with women, both single and in groups before, but what's usually happen is that they'll synch to mine, since I've been on HBC for the whole of my adult life.
What do you think, VP'ers?